MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDO ANCHOR SYSTEM - HELI-FX AAA; LASER THERAPY PRODUCT

MEDTRONIC IRELAND ENDO ANCHOR SYSTEM - HELI-FX AAA; LASER THERAPY PRODUCT
Model Number SA-85
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/03/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
An endurant iis bifurcate stent graft system was implanted in the endovascular treatment of a 75mm abdominal aortic aneurysm.It was reported that during the index procedure, it was the physicians intention to place the stent graft slightly below the left renal artery due to the patient having a small left renal artery.Following this, 6 endoanchors were then implanted.A final angiogram was performed which showed what appeared to be a type ia endoleak.An endurant aortic cuff was then implanted as treatment and after this it was said the endoleak appeared to be much less.As per the physician the cause of the event can not be determined.No additional clinical sequelae were provided and the patient will be monitored.

Brand Name
ENDO ANCHOR SYSTEM - HELI-FX AAA
Common Device Name
LASER THERAPY PRODUCT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
MDR Report Key11862751
Report Number9612164-2021-02022
Device Sequence Number19748769
Product Code OTD
UDI-Device Identifier00763000225933
UDI-Public00763000225933
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K140036
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/11/2022
Device Model NumberSA-85
Device Catalogue NumberSA-85
Device Lot Number0010373897
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/03/2021
Initial Report FDA Received Date05/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR